RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 3(19), Pages 194–196 (Mi umn6962)  

Problems and Notes

A simplified proof of a theorem of A. N. Kolmogorov on the strong law of large numbers

A. A. Bobrov


Full text: PDF file (247 kB)

Bibliographic databases:

Citation: A. A. Bobrov, “A simplified proof of a theorem of A. N. Kolmogorov on the strong law of large numbers”, Uspekhi Mat. Nauk, 2:3(19) (1947), 194–196

Citation in format AMSBIB
\Bibitem{Bob47}
\by A.~A.~Bobrov
\paper A~simplified proof of a~theorem of A.\,N.~Kolmogorov on the strong law of large numbers
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 3(19)
\pages 194--196
\mathnet{http://mi.mathnet.ru/umn6962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24596}


Linking options:
  • http://mi.mathnet.ru/eng/umn6962
  • http://mi.mathnet.ru/eng/umn/v2/i3/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:424
    Full text:227
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021